Document Type


Publication Date



International Scientific Research Publications

Source Publication

Journal of Nonlinear Sciences and Application

Source ISSN


Original Item ID

DOI: 10.22436/jnsa.012.05.05


The goal of this work is to introduce a new family of continuous distributions with a strong physical application. Some statistical properties are derived, and certain useful characterizations of the proposed family distributions are presented. Five applications are provided to illustrate the importance of the new family. A modified goodness-of-fit test for the new family in complete data case are investigated via two examples. We propose, as a first step, the construction of Nikulin-Rao-Robson statistic based on chi-squared fit tests for the new family in the case of complete data. The new test is based on the Nikulin-Rao-Robson statistic separately proposed by [M. S. Nikulin, Theory Probab. Appl. 18 (1974), 559-568] and [K. C. Rao, B. S. Robson, Comm. Statist. 3 (1974), 1139-1153]. As a second step, an application to real data has been proposed to show the applicability of the proposed test.


Published version. Journal of Nonlinear Sciences and Applications, Vol. 12, No. 5 (2019): 314-336. DOI. © 2019 International Scientific Research Publications. Used with permission.

hamedani_13769acc.docx (1570 kB)
ADA Accessible Version